Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Angela 75

Range of Motion lessened by Accutane?

Recommended Posts

After suffering through (only!!) 3 LONG months of incredible achiness and joint pain, I have noticed my range of motion in my joints (knees & hips) has decreased. I can no longer sit "indian-style" or with my leg underneath me as my left knee is simply too painful and stiff to bend it at that angle. I notice the stiffness & pain in my hips when I'm trying to lay down at night to go to sleep.

Granted, I'm not the epitomy of physical fitness, but I've certainly never had problems like I'm experiencing. Has anyone else ever had these kinds of range of motion issues? If so, have they alleviated once Accutane is stopped?

I would like to start working out a little to lose a few lbs for my April vacation, but with me being this uncomfortable already, I cannot imagine what kind of pain I would be in after working out for a few days! I'm a little nervous to try.

Also, I'm already on 2000mg fish oil and take 800mg of ibuprofen as needed.

(Accutane - 120mg/daily)

Thanks!

Share this post


Link to post
Share on other sites

In my opinion your dose is much too high. You have already taken the recommended cumulative dose for a person weighing 190lbs, and I can tell from your avatar you do not weigh this amount. That's only three months worth of drug - by the end of your course you will have taken even more.

Definitely try to get your dosage reduced, it's going to damage your body.

Share this post


Link to post
Share on other sites

My derm said he basically goes all-out once he puts people on the Accutane and wants me to stay on the 120mg (which is just under the 2mg per kg dosage recommendation for my body weight.) I have Gram-Negative Folliculitis (amongst others) and have tried all kinds of antibiotics to clear it, obviously unsuccessfully. He feels this is one of our best bets to try to clear this kind of infection and that by lowering the dosage may possibly minimize the chances for recovery and overall effectiveness.

I had another appt. this morning, and he's basically unfazed with my list of complaints & side-effects. (I know he's a good & reputable doctor.)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×